# SDR TWAA9808904

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N418EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP 9 MAINTENANCE CHECK, FOUND .0312 INCH IN CRACK IN UPPER ANGLE ON RT SIDE OF LOWER RADAR SUPPORT BRACKET, INSIDE NOSE WHEEL WELL.  CLEANED UP CRACK AND BLENDED TO SRM LIMITS PER SRM 53-01, PAGE 4, FIG 1.  (X)
